# SDR AALA201909239033

- Difficulty date: September 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 81,792 hours, 13,340 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Part serial: 2708
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS A CIRCUIT BREAKER IN THE AFT GALLEY (G4) POPPED STRONG ELECTRICAL SMELL WAS IDENTIFIED THEN DISSIPATED. MAINTENANCE FOUND AFT GALLEY CHILLERS AT FAULT. REPLACED LEFT AFT AND RIGHT AFT CHILLERS IAW AMM 25-33-02. OPS GOOD. (SEE SDR # AALA201909249034)
